# SDR FDEA200908072945

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310
- Aircraft serial: 237
- Aircraft time: 36,967 hours, 31,074 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Gearbox
- Part number: 519A000002
- Part serial: B052
- Condition: Leaking
- Location: Slats
- Part time: 13,354 hours, 8,265 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SLAT SYS 1 & 2 FAULT DURING ACFT CONFIGURATION   REMOVED AND REPLACED LEFT WING SLAT NR 2 LINE GEARBOX  PER AMM 27-84-16.  REMOVED AND REPLACED RT WING SLAT  IN LINE GEARBOX PER AMM 27-84-16.  REMOVED AND REPLA  CED RIGHT WING PPU PER AMM 27-81-14.     OPEN
